Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 115, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 30, 2016, 3:00 PM PST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2016, 3:00 PM PST (23:00 UTC)
- Expired
- Dec 2, 2016, 3:00 AM PST
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
705 WHUS76 KEKA 302300 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 300 PM PST WED NOV 30 2016 PZZ475-010700- /O.CAN.KEKA.SC.Y.0114.000000T0000Z-161201T1100Z/ /O.NEW.KEKA.SC.Y.0115.161130T2300Z-161201T1100Z/ /O.CON.KEKA.GL.W.0062.161201T1100Z-161202T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 300 PM PST WED NOV 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 AM PST FRIDAY... * WINDS...N 10 TO 20 KT INCREASING TO GALE WEDNESDAY NIGHT AND THURSDAY. GUSTS TO 40 KT EXPECTED THURSDAY. * WAVES...NW 9 TO 11 FEET 14 SECONDS...INCREASING TO 14 TO 18 FEET THIS EVENING THROUGH THURSDAY WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-010700- /O.CAN.KEKA.SC.Y.0114.000000T0000Z-161202T1100Z/ /O.NEW.KEKA.SC.Y.0115.161130T2300Z-161202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 300 PM PST WED NOV 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS...N 10 TO 20 KT INCREASING TO 25 KT THIS EVENING AND THURSDAY. * WAVES...NW 8 TO 10 FEET 14 SECONDS...INCREASING TO 12 TO 15 FEET LATE WEDNESDAY NIGHT THROUGH THURSDAY WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-010700- /O.CAN.KEKA.SC.Y.0114.000000T0000Z-161202T1100Z/ /O.NEW.KEKA.SC.Y.0115.161130T2300Z-161202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 300 PM PST WED NOV 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS...N 15 TO 25 KT. * WAVES...NW 8 TO 10 FEET 14 SECONDS...INCREASING TO 10 TO 13 FEET 15 SECONDS THIS EVENING THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-010700- /O.CON.KEKA.SC.Y.0114.000000T0000Z-161202T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 300 PM PST WED NOV 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 10 TO 15 KT INCREASING TO 20 TO 30 KT THIS EVENING. * WAVES...NW 8 TO 10 FEET 14 SECONDS...INCREASING TO 11 TO 15 FEET LATE WEDNESDAY NIGHT THROUGH THURSDAY WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
617 WHUS76 KEKA 010442 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 842 PM PST WED NOV 30 2016 PZZ475-011245- /O.CON.KEKA.SC.Y.0115.000000T0000Z-161201T1100Z/ /O.CON.KEKA.GL.W.0062.161201T1100Z-161202T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 842 PM PST WED NOV 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 AM PST FRIDAY... * WINDS...N 10 TO 20 KT INCREASING TO GALE TONIGHT AND THURSDAY. GUSTS TO 40 KT EXPECTED THURSDAY. * WAVES...NW 9 TO 11 FEET 14 SECONDS...INCREASING TO 14 TO 18 FEET THIS EVENING THROUGH THURSDAY WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-011245- /O.CON.KEKA.SC.Y.0115.000000T0000Z-161202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 842 PM PST WED NOV 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 10 TO 20 KT INCREASING TO 25 KT THIS EVENING AND THURSDAY. * WAVES...NW 8 TO 10 FEET 14 SECONDS...INCREASING TO 12 TO 15 FEET LATE TONIGHT THROUGH THURSDAY WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-011245- /O.CON.KEKA.SC.Y.0115.000000T0000Z-161202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 842 PM PST WED NOV 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 15 TO 25 KT. * WAVES...NW 8 TO 10 FEET 14 SECONDS...INCREASING TO 10 TO 13 FEET 15 SECONDS THIS EVENING THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-011245- /O.CON.KEKA.SC.Y.0114.000000T0000Z-161202T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 842 PM PST WED NOV 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 10 TO 15 KT INCREASING TO 20 TO 30 KT THIS EVENING. * WAVES...NW 8 TO 10 FEET 14 SECONDS...INCREASING TO 11 TO 15 FEET LATE TONIGHT THROUGH THURSDAY WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
731 WHUS76 KEKA 011108 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 308 AM PST THU DEC 1 2016 PZZ475-011915- /O.EXP.KEKA.SC.Y.0115.000000T0000Z-161201T1100Z/ /O.CON.KEKA.GL.W.0062.000000T0000Z-161202T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 308 AM PST THU DEC 1 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... * WINDS...INCREASING TO 25 TO 30 KT THIS MORNING AND LASTING THROUGH TONIGHT. GUSTS TO 40 KT EXPECTED. * WAVES...14 TO 18 FEET THROUGH THE DAY AND TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-011915- /O.CON.KEKA.SC.Y.0115.000000T0000Z-161202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 308 AM PST THU DEC 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 10 TO 20 KT INCREASING TO 25 KT THIS MORNING AND LASTING THROUGH TONIGHT. * WAVES...NW 12 TO 15 FEET THROUGH THE DAY AND TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-011915- /O.CON.KEKA.SC.Y.0115.000000T0000Z-161202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 308 AM PST THU DEC 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 10 TO 15 KT INCREASING TO 25 KT THIS MORNING AND LASTING THROUGH TONIGHT. * WAVES...12 TO 15 FEET THROUGH THE DAY AND TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-011915- /O.CON.KEKA.SC.Y.0114.000000T0000Z-161202T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 308 AM PST THU DEC 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 10 TO 15 KT INCREASING TO 20 TO 30 KT THIS MORNING AND LASTING THROUGH TONIGHT. * WAVES...12 TO 16 FEET THROUGH THE DAY AND TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
616 WHUS76 KEKA 011632 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 AM PST THU DEC 1 2016 PZZ475-020045- /O.CON.KEKA.GL.W.0062.000000T0000Z-161202T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 832 AM PST THU DEC 1 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...25 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH TONIGHT 20 TO 25 KT WITH HIGHER GUSTS ON FRIDAY. * WAVES...14 TO 18 FEET THROUGH TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND A LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-020045- /O.CON.KEKA.SC.Y.0115.000000T0000Z-161202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 832 AM PST THU DEC 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 20 TO 25 KT WITH HIGHER GUSTS THROUGH TONIGHT 15 TO 25 KT WITH GUSTS UP TO 35 KT ON FRIDAY. * WAVES...NW 12 TO 15 FEET THROUGH TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-020045- /O.CON.KEKA.SC.Y.0115.000000T0000Z-161202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 832 AM PST THU DEC 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 15 TO 25 KT WITH HIGHER GUSTS THROUGH TONIGHT 10 TO 20 KT WITH HIGHER GUSTS ON FRIDAY. * WAVES...12 TO 15 FEET THROUGH TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-020045- /O.CON.KEKA.SC.Y.0114.000000T0000Z-161202T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 832 AM PST THU DEC 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 20 TO 25 KT WITH HIGHER GUSTS THROUGH TONIGHT 15 TO 25 KT WITH HIGHER GUSTS ON FRIDAY. * WAVES...12 TO 16 FEET THROUGH TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
398 WHUS76 KEKA 012230 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PST THU DEC 1 2016 PZZ475-020630- /O.CON.KEKA.GL.W.0062.000000T0000Z-161202T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PST THU DEC 1 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...25 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH TONIGHT 20 TO 25 KT WITH HIGHER GUSTS ON FRIDAY. * WAVES...14 TO 16 FEET THROUGH TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND A LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-020630- /O.CON.KEKA.SC.Y.0115.000000T0000Z-161202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 PM PST THU DEC 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 20 TO 25 KT WITH HIGHER GUSTS THROUGH TONIGHT 15 TO 25 KT WITH HIGHER GUSTS ON FRIDAY. * WAVES...NW 12 TO 15 FEET THROUGH TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-020630- /O.CON.KEKA.SC.Y.0115.000000T0000Z-161202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 230 PM PST THU DEC 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 15 TO 25 KT WITH HIGHER GUSTS THROUGH TONIGHT 10 TO 20 KT WITH HIGHER GUSTS ON FRIDAY. * WAVES...11 TO 14 FEET THROUGH TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-020630- /O.CON.KEKA.SC.Y.0114.000000T0000Z-161202T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 PM PST THU DEC 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 15 TO 25 KT WITH HIGHER GUSTS THROUGH TONIGHT 10 TO 20 KT WITH HIGHER GUSTS ON FRIDAY. * WAVES...11 TO 15 FEET THROUGH TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
036 WHUS76 KEKA 020504 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 904 PM PST THU DEC 1 2016 PZZ475-021100- /O.CON.KEKA.GL.W.0062.000000T0000Z-161202T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 904 PM PST THU DEC 1 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...25 TO 30 KT WITH GUSTS UP TO 35 KT THROUGH TONIGHT 20 TO 25 KT WITH HIGHER GUSTS ON FRIDAY. * WAVES...14 TO 16 FEET THROUGH TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND A LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-021100- /O.CON.KEKA.SC.Y.0115.000000T0000Z-161202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 904 PM PST THU DEC 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 20 TO 25 KT WITH HIGHER GUSTS THROUGH TONIGHT 15 TO 25 KT WITH HIGHER GUSTS ON FRIDAY. * WAVES...NW 12 TO 15 FEET THROUGH TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-021100- /O.CON.KEKA.SC.Y.0115.000000T0000Z-161202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 904 PM PST THU DEC 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 15 TO 25 KT WITH HIGHER GUSTS THROUGH TONIGHT 10 TO 20 KT WITH HIGHER GUSTS ON FRIDAY. * WAVES...11 TO 14 FEET THROUGH TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-021100- /O.CON.KEKA.SC.Y.0114.000000T0000Z-161202T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 904 PM PST THU DEC 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...N 15 TO 25 KT WITH HIGHER GUSTS THROUGH TONIGHT 10 TO 20 KT WITH HIGHER GUSTS ON FRIDAY. * WAVES...11 TO 15 FEET THROUGH TONIGHT WITH A COMBINATION OF STEEP WIND WAVES AND LONG PERIOD SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
084 WHUS76 KEKA 021115 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 315 AM PST FRI DEC 2 2016 PZZ475-021915- /O.EXP.KEKA.GL.W.0062.000000T0000Z-161202T1100Z/ /O.NEW.KEKA.SC.Y.0116.161202T1115Z-161204T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 315 AM PST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM PST SUNDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST SUNDAY. * WINDS...N 15 TO 25 KT. * WAVES...9 TO 11 FT 9 TO 13 SECONDS...INCREASING TO 13 TO 16 FT SATURDAY DUE TO A BUILDING NORTHWEST SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-470-021215- /O.EXP.KEKA.SC.Y.0115.000000T0000Z-161202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 315 AM PST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... SEAS WILL REMAIN ELEVATED AT AROUND 8 TO 10 FEET THROUGH THE END OF THE WEEK. $$ PZZ455-021215- /O.EXP.KEKA.SC.Y.0114.000000T0000Z-161202T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 315 AM PST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... SEAS WILL REMAIN ELEVATED AT AROUND 8 TO 10 FEET THROUGH THE END OF THE WEEK. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 2:34 PM PST, 26 minutes earlier.
Area forecast discussion, Nov 30, 2:34 PM PST, 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
234 PM PST Wed Nov 30 2016
.SYNOPSIS...Frosty conditions tonight across NW California. Dry
conditions through Saturday. A more potent change on Sunday...as a
strong cold front drops in from the north...bringing much cooler
conditions along with showers.
&&
.DISCUSSION...Mostly sunny day across the coastal plains today, with
mostly cloudy skies with isolated showers over East Pacific Ocean
and inland areas where there are a little bit more instability. Do
expect the cloud cover and isolated showers to dissipate after
sunset, as we lose the instability from daytime heating.
With clear skies and fairly light winds overnight. Do expect
effective radiational cooling to take place tonight. With 850 mb
temperatures below 0C as far south as Mendocino County tonight, lows
are expected to dip into the low 30s across most wind sheltered
valley locations under this stabilizing airmass. Lows will be below
30 degrees in inland area in Trinity County and eastern Mendocino
County. Note that these colder locations in Trinity County and
eastern Mendocino County has already experienced killing freeze
earlier this season, thus there are not any advisories and warnings
for them since the growing season is over for them. Therefore, issue
Frost Advisory and Freeze Warning for part of the CWA from late
tonight through tomorrow morning.
Thursday through Saturday will be dry across the area as high
pressure remains in control over the East Pacific Ocean into the
Great Basin, while storm track stays north in Oregon and Washington
states. The dry weather, however, will come to an end during the
second half of the weekend.
The coldest airmass of the season, currently developing over
interior Alaska, is going to start making its move equatorward this
weekend. This arctic airmass will push a polar front across NW
California Sunday, leading to showers and much cooler conditions.
Right now, models are progging snow level to drop from 8000 feet to
2000 feet or less by Monday. The blunt of the cold air will stay
east of our area. However, with onshore flow and precipitation
enhanced by upsloping, do expect snow in colder locations in the
interior locations. Forecast will be fine tuned in the next few
days as we get closer to the weekend. /RCL
&&
.AVIATION...Post frontal showers are dissipating Wednesday
afternoon, and skies will follow a similar trend going into
Wednesday night as upper-level northwesterlies become established,
and weak offshore low-level flow develops in the vicinity of the
coast. The clearing skies combined with weakening surface winds and
recent rainfall may aid in patchy fog Wednesday night. Otherwise,
VFR conditions are expected through Thursday afternoon. /JMG
&&
.MARINE...The surface pressure gradient is forecast to locally
tighten from Cape Mendocino southward as high pressure builds east
across the NERN Pacific, and an inverted trough sharpens along the
coast of CA. This will yield strengthening northerly winds gusting
to gale strength over marine zone 475 late tonight through Thursday
night. Winds will slacken somewhat Friday and Saturday, before
restrengthening out of the north Sunday and Monday behind a passing
cold front. Seas from 10-15 ft will persist through the weekend,
with a long period swell from 15-20 seconds entering the region
Friday night into Saturday. /JMG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory from midnight tonight to 9 AM PST Thursday for
CAZ101>104-109-112.
Freeze Warning from midnight tonight to 9 AM PST Thursday for
CAZ105-106.
NORTHWEST CALIFORNIA COASTAL WATERS...Frost Advisory from midnight tonight to 9 AM PST Thursday for
PZZ410.
Small Craft Advisory until 3 AM PST Friday for PZZ450-455-470.
Small Craft Advisory until 3 AM PST Thursday for PZZ475.
Gale Warning from 3 AM Thursday to 3 AM PST Friday for PZZ475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Nov 30, 2:51 AM PST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 251 AM PST WED NOV 30 2016 CAZ101>113-011100- COASTAL DEL NORTE-DEL NORTE INTERIOR-NORTHERN HUMBOLDT COAST- SOUTHWESTERN HUMBOLDT-NORTHERN HUMBOLDT INTERIOR- SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY-SOUTHERN TRINITY- MENDOCINO COAST-NORTHWESTERN MENDOCINO INTERIOR- NORTHEASTERN MENDOCINO INTERIOR-SOUTHWESTERN MENDOCINO INTERIOR- SOUTHEASTERN MENDOCINO INTERIOR- 251 AM PST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 3:01 AM PST | Gale Warning | EKA | 48 hr | |
| Nov 30, 2:45 PM PST | Frost Advisory | EKA | Del Norte, Humboldt, Mendocino | 18 hr |
| Nov 30, 2:45 PM PST | Freeze Warning | EKA | Humboldt | 18 hr |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.